应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "05B15":
693 Yu-fang ZHANG, Jing-yuan CHEN, Dian-hua WU, Han-tao ZHANG
  The Existence and Application of Strongly Idempotent Self-orthogonal Row Latin Magic Arrays
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (4): 693-702 [Abstract] (29) [HTML 1 KB] [PDF   KB] (27)
742 Xue-ping CHEN, Jin-guan LIN, Xuan-qing CHEN, Xiao-di WANG
  Matrix Image Method for Ranking Nonregular Fractional Factorial Designs
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (4): 742-751 [Abstract] (30) [HTML 1 KB] [PDF   KB] (14)
1083 Shan-qi PANG, Li-yan CHEN
  Generalized Latin Matrix and Construction of Orthogonal Arrays
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (4): 1083-1092 [Abstract] (64) [HTML 1 KB] [PDF 158 KB] (145)
183 Jun-e LIU, Jie ZHOU
  Additive-multiplicative Hazards Model for Case-Cohort Studies with Multiple Disease Outcomes
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (1): 183-192 [Abstract] (75) [HTML 1 KB] [PDF 241 KB] (28)
17 G. YIN, Xian-ping GUO, Yousef TALAFHA, Nicholas A. BARAN
  Near-Optimal Controls of Differential Systems with Switching and Random Jumps Subject to Fast Switching and Wideband Noise Perturbation
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (1): 17-34 [Abstract] (94) [HTML 1 KB] [PDF 213 KB] (201)
209 Ke-jun CHEN, Yong ZHANG, Guang-zhou CHEN, Wen LI
  Further Results on Mutually Nearly Orthogonal Latin Squares
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (1): 209-220 [Abstract] (79) [HTML 1 KB] [PDF 168 KB] (195)
813 Yun-qing XU
  On the Spectrum of Mutually r-orthogonal Idempotent Latin Squares
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (3): 813-822 [Abstract] (169) [HTML 1 KB] [PDF 0 KB] (6)
First page | Prev page | Next page | Last pagePage 1 of 1, 7 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9